# SDR DALA2020090983012

- Difficulty date: September 8, 2020
- Submitted: September 10, 2020
- Operation: Air carrier
- Aircraft: N378NW
- Make and model: Airbus A320-211
- Aircraft serial: 2092
- Aircraft time: 48,036 hours, 23,171 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3278, CRACK ACCESS PANEL 413DL ON LT PYLON.  CORRECTIVE ACTION: REPAIRED BY WELDS ACCESS PANEL 413DL ON LT PYLON, AS PER ER/A NO.540187-14MA REV. ORIGINAL SECTION I.
